Prox-Regularity of Spectral Functions and Spectral Sets - Archive ouverte HAL Access content directly
Journal Articles Journal of Convex Analysis Year : 2008

Prox-Regularity of Spectral Functions and Spectral Sets

(1) , (2) , (3) , (4)
1
2
3
4

Abstract

Important properties such as differentiability and convexity of symmetric functions in $\mathbb{R}^{n}$ can be transferred to the corresponding spectral functions and vice-versa. Continuing to built on this line of research, we hereby prove that a spectral function $F\colon {\bf S}^n \rightarrow \mathbb{R\cup \{+\infty \}}$ is prox-regular if and only if the underlying symmetric function $f\colon\mathbb{R}^{n}\rightarrow \mathbb{R\cup \{+\infty \}}$ is prox-regular. Relevant properties of symmetric sets are also discussed.
Fichier principal
Vignette du fichier
DLMS.pdf (137.97 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00317203 , version 1 (03-09-2008)

Identifiers

  • HAL Id : hal-00317203 , version 1

Cite

Aris Daniilidis, Adrian Lewis, Jérôme Malick, Hristo Sendov. Prox-Regularity of Spectral Functions and Spectral Sets. Journal of Convex Analysis, 2008, 15 (3), pp.547-560. ⟨hal-00317203⟩
894 View
210 Download

Share

Gmail Facebook Twitter LinkedIn More